# SDR UPS97822651

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 37584951
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME ATTACH CLIP AT STA 1240 CRACKED L-35R.  REMOVED AND REPLACED CLIP IAW SRM 51-1-20 AND 53-1-0.
